# SDR SWIA201023501

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 30,799 hours, 44,890 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6488 - RUDDER TRIM FROZE ON DESCENT, PEDALS WORKED NORMAL.  REPLACED RUDDER AUTOPILOT SERVO AND RUDDER TRIM ACTUATOR.
